MAUDE Adverse Event Report: Medacta International SA Shoulder System; GRS baseplate - Ø24.5x20 - Full wedge 10°

Medacta International SA Shoulder System; GRS baseplate - Ø24.5x20 - Full wedge 10°
Model Number 04.01.0400
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Aseptic loosening (4883)
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had primary right shoulder surgery on (b)(6) 2022.On (b)(6) 2023, the patient came in reporting pain due to a malpositioned baseplate and the cause of the malpositioned baseplate is unknown.The surgeon revised the baseplate, glenosphere and liner.The surgery was completed successfully.(b)(4).On (b)(6) 2026, the patient came in reporting pain due to a loose baseplate due to poor bone quality.The surgeon revised the baseplate, the glenosphere and the liner.The surgery was completed successfully.Presently, on (b)(6) 2026 the patient came in reporting pain due to a loose baseplate and the cause is unknown.The surgeon revised the reverse hc liner ø42/+6mm to a rev.Constrained e-cross liner ø42/+0, revised the ø42x24.5 glenosphere to a same size glenosphere, and revised the ø24.5x20 - full wedge 10° baseplate to a same size baseplate.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 2 september 2026.Reverse shoulder system 04.01.0400 grs baseplate - ø24.5x20 - full wedge 10° (k231911) lot 2339042: (b)(4) items manufactured and released on 27-jan-2025.Expiration date: 08-jan-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the event is consistent with aseptic loosening of the glenoid baseplate, which may result from multifactorial clinical and/or mechanical conditions.Humeral impingement against the glenosphere may represent a possible contributing mechanism; however, this cannot be confirmed based on the available information.No device-related root cause or device deficiency has been identified.

Brand Name
Shoulder System
Common Device Name
GRS baseplate - Ø24.5x20 - Full wedge 10°
Manufacturer (Section D)
Medacta International SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
Medacta International SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key50946796
Report Number3005180920-2026-00980
Device Sequence Number21419617
Product Code PHX
UDI-Device Identifier07630542714627
UDI-Public07630542714627
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K231911
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number04.01.0400
Device Lot Number2339042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 10/31/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale